# SDR UIEA2017101201957

- Difficulty date: October 12, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 84,617 hours, 24,171 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480013
- Part serial: HO701
- Condition: Failed
- Location: L1
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE LEFT FWD WINDSHIELD OUTER PANE SHATTERED.   REPLACED THE L1 WINDSHIELD IAW AMM 56-11-01.
